Has anyone ever taken Savella and Plaquenil at the same time? What were your reactions/results? My pain management dr told me I could take them both but only take 1/2 the dosage of Savella at night. My rheumy told me to take the plaquenil at night due to it causing drowsiness. I tried them both for the first time last night and my stomach was so messed up and I felt so weird I was afraid to go to sleep. I know they're the professionals but I don't think those two meds should be taken together.
You know what, sometimes our heart is leading us. I know what you mean. That has happened to me. Medicine affects me in wierd ways and I approach new meds cautiously.
I am not familiar with Savella, but Plaquinel will upset your stomach for a few weeks up to a month or two. But that can be treated with either slippery elm (herb) or immodium, and that side affect doesn't last forever. Ask your dr if you could take one at a time to see how each one is affecting you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.